X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
continuous bounded cohomology (4) 4
mathematical and computational physics (4) 4
mathematics, general (4) 4
computer science, general (2) 2
mathematics, applied (2) 2
mechanics (2) 2
physics (2) 2
physics, mathematical (2) 2
rigidity (2) 2
statistical physics (2) 2
studies (2) 2
theorem (2) 2
algebra (1) 1
algebraic-groups (1) 1
amenable group (1) 1
analysis (1) 1
applications of mathematics (1) 1
ball (1) 1
calabi quasimorphisms (1) 1
continuity (1) 1
continuous cohomology of simply connected solvable lie group (1) 1
continuous pseudogroups (1) 1
control systems (1) 1
de rham cohomology of solvmanifold (1) 1
deformation (1) 1
flatness (1) 1
functions, continuous (1) 1
gleason (1) 1
group cohomology of torsion-free virtually polycyclic group (1) 1
group theory and generalizations (1) 1
homology (1) 1
invariant (1) 1
invertible differential operators (1) 1
iwasawa decomposition (1) 1
lie groups (1) 1
locally compact group (1) 1
matematik (1) 1
mathematical models (1) 1
mathematical research (1) 1
projective representation (1) 1
pseudocharacter (1) 1
pure pseudorepresentation (1) 1
quantum theory (1) 1
quasi-character of a group (1) 1
rational cohomology of algebraic group (1) 1
real (1) 1
representations (1) 1
research (1) 1
simple hermitian symmetric lie group (1) 1
solvmanifolds (1) 1
spaces (1) 1
spencer complex (1) 1
subgroups (1) 1
systems (1) 1
theoretical, mathematical and computational physics (1) 1
topologies (1) 1
van (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2017, Volume 369, Issue 4, pp. 2879 - 2896
Journal Article
Russian Journal of Mathematical Physics, ISSN 1061-9208, 4/2006, Volume 13, Issue 2, pp. 210 - 223
As was proved by van der Waerden in 1933, every finite-dimensional locally bounded representation of a semisimple compact Lie group is continuous. This is the... 
Mathematical and Computational Physics | Physics | REAL | TOPOLOGIES | CONTINUOUS BOUNDED COHOMOLOGY | PHYSICS, MATHEMATICAL | SPACES
Journal Article
Mathematical Notes, ISSN 0001-4346, 7/2005, Volume 78, Issue 1, pp. 128 - 133
It is shown that an arbitrary irreducible continuous unitary projective representation of a simple Hermitian symmetric Lie group is generated by a strongly... 
pure pseudorepresentation | simple Hermitian symmetric Lie group | Mathematics, general | Mathematics | amenable group | projective representation | Iwasawa decomposition | Amenable group | Projective representation | Simple Hermitian symmetric Lie group | Pure pseudorepresentation | MATHEMATICS | CONTINUOUS BOUNDED COHOMOLOGY
Journal Article
Russian Journal of Mathematical Physics, ISSN 1061-9208, 9/2007, Volume 14, Issue 3, pp. 332 - 356
In the paper, the description of the structure of all finite-dimensional locally bounded quasirepresentations of arbitrary connected Lie groups is given and... 
Mathematical and Computational Physics | Physics | CONTINUITY | VAN | REPRESENTATIONS | THEOREM | CONTINUOUS BOUNDED COHOMOLOGY | PHYSICS, MATHEMATICAL | LOCALLY COMPACT GROUP
Journal Article
Acta Applicandae Mathematicae, ISSN 0167-8019, 8/2001, Volume 68, Issue 1, pp. 105 - 121
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 9/2017, Volume 221, Issue 1, pp. 25 - 57
We say that a Lie algebra g is quasi-state rigid if every Ad-invariant continuous Lie quasi-state on it is the directional derivative of a homogeneous... 
Algebra | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics | MATHEMATICS | BALL | GLEASON | CALABI QUASIMORPHISMS | THEOREM | INVARIANT | HOMOLOGY | Functions, Continuous | Research | Mathematical research | Matematik
Journal Article
Acta Applicandae Mathematicae, ISSN 0167-8019, 8/2004, Volume 83, Issue 1, pp. 1 - 23
A nonlinear Spencer complex for the group of invertible C-differential operators is constructed on an arbitrary infinitely prolonged equation. The exactness of... 
invertible differential operators | flatness | Mathematical and Computational Physics | control systems | Mechanics | Mathematics, general | Spencer complex | Mathematics | Computer Science, general | Statistical Physics | Invertible differential operators | Control systems | Flatness | MATHEMATICS, APPLIED | CONTINUOUS PSEUDOGROUPS | SYSTEMS | DEFORMATION | Studies
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.